# SDR AALA201910029037

- Difficulty date: September 17, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 97,242 hours, 15,861 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER AT BS 1197 + 105 AT S36L. REPAIRED STRINGER PER SRM 53-00-03-2R.
